# SDR IPXA10658498

- Difficulty date: February 13, 2010
- Submitted: February 15, 2010
- Operation: Air carrier
- Aircraft: N302UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27240
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Condition: Warning Light
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:ETOP ATB - RT ENG FUEL FILTER STATUS MESSAGE.  REMOVED AND REPLACED RT ENGINE FUEL FILTER PER B767 73-11-02-4.  LEAK CHECK GOOD GROUND RAN ENGINES 30 MINUTES.  NO PROBLEMS FOUND.  A/C OK FOR SERVICE.  OLD FILTER APPEARED TO BE OK PER FIM 73-31-00.
